Kansas, 2007Flash Flooding and Flooding in Kansas, June 28 to 30, 2007
June 28 to 30, 2007 · NWS ICT · 17 events in 13 counties and zones
An upper level low pressure system and associated frontal boundary stalled across the area for several days, resulting in periods of numerous and widespread heavy showers and thunderstorms across portions of south-central and southeast Kansas from early on the 27th until July 1st. Phenomenal rainfall totals occurred during this period, ranging anywhere from 8 inches, to as much as 20 inches,…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level low pressure system and associated frontal boundary stalled across the area for several days, resulting in periods of numerous and widespread heavy showers and thunderstorms across portions of south-central and southeast Kansas from early on the 27th until July 1st. Phenomenal rainfall totals occurred during this period, ranging anywhere from 8 inches, to as much as 20 inches, heaviest across southeast Kansas. Excessive runoff produced widespread, catastrophic, record flooding across much of southeast Kansas, particularly in the vicinity of area rivers, streams and creeks. Public, private and crop damage was extensive and at times severe. Hundreds to potentially a few thousand homes and businesses sustained severe flood damage, an incalculable number of roads were closed due to high water, and several bridges were either washed out or sustained damage. Thousands of acres of crops sustained severe damage. Thousands of miles of roads were damaged from the flood waters. Evacuations and water rescues were common, as several towns were for a time surrounded and/or engulfed by flood waters. Water became unsafe, as flood waters inundated water and sewage treatment plants. Thousands of residents were without power for an extended period of time. Several counties were declared federal disaster areas. Public and private damages likely exceeded hundreds of millions of dollars, but exact monetary values will be difficult to nearly impossible to determine. The flooding in Coffeyville enveloped the Coffeyville Resources Refinery. A malfunctioning pump lead to a 71,000 gallon crude oil spill into the Verdigris River, leaving an oily gunk on everything the oil touched, and contaminating the water for miles. One fatality occurred in Coffeyville, when a gentleman refused to evacuate his motel room, despite being warned twice by emergency officials of the impending flood. Please refer to this event in the July 2007 StormData publication for complete details on damages, monetary amounts, injuries and fatalities.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at Jun 27, 10:50 PM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Jun 27, 10:50 PM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1150 PM CDT WED JUN 27 2007
.AVIATION...
06Z TAF UPDATE...MVFR CLOUD CEILINGS WILL GRADUALLY TRANSITION
INTO THE IFR CATEGORY OVERNIGHT AND REMAIN SOCKED IN OVER MUCH OF THE
REGION THROUGH 15Z. MEANWHILE...NUMEROUS RAIN SHOWERS WILL CONTINUE
TO AFFECT HUT/ICT/CNU TAF SITES THROUGH THE EARLY MORNING HOURS.
CLOUD CEILINGS SHOULD GRADUALLY RISE INTO THE MVFR CATEGORY BY
LATE MORNING EARLY AFTERNOON WITH ADDITIONAL RAIN SHOWERS LIKELY.
JAKUB
&&
.PREV DISCUSSION... /ISSUED 956 PM CDT WED JUN 27 2007/
UPDATE...
ONLY MAKING A FEW MINOR TWEAKS AS CURRENT FORECAST SEEMS TO BE ON
TRACK. LATEST WATER VAPOR IMAGERY/PROFILER NETWORK SHOWS
INCREASING UPPER JET OVER THE GREAT LAKES EXTENDING SOUTHWEST
TOWARDS SOUTHEAST NEBRASKA. THIS WILL INCREASE THE UPPER LEVEL
DIVERGENCE OVER EASTERN KANSAS OVERNIGHT INTO THURSDAY MORNING.
THIS COMBINED WITH A VERY MOIST AIRMASS (PRECIPITABLE WATER VALUES
2 PER TOP 00Z SOUNDING) AND MODEST MOISTURE CONVERGENCE IN 850-700MB
LAYER WILL YIELD MODERATE TO HEAVY RAINFALL AT TIMES...MAINLY
AFFECTING LOCATIONS ALONG AND EAST OF THE KANSAS TURNPIKE.
JAKUB
PREV DISCUSSION... /ISSUED 319 PM CDT WED JUN 27 2007/
FORECAST CONCERN FOR THIS PACKAGE REMAINS THE THREAT FOR HEAVY RAIN.
SYNOPSIS:
UPPER LOW CONTINUES TO CHURN OVER WEST CENTRAL OK AND HAS MOVED
VERY LITTLE SINCE THIS TIME TUE. STORMS DEVELOPED FROM SOUTHERN IA
THROUGH NORTH CENTRAL KS ALONG THE MORE SYNOPTIC BOUNDARY. OVER THE
FLINT HILLS PROFILERS NOW SHOW INCREASING CONVERGENCE IN THE
850MB-700MB LAYERS. THIS HAS RESULTED IN A BAND OF HEAVY SHOWERS AND
ISOLATED THUNDERSTORMS FROM GREENWOOD COUNTY THROUGH COWLEY COUNTY.
THE SURPRISE SO FAR TODAY HAS BEEN THE COVERAGE AND INTENSITY OF
SHOWERS AND STORMS NW OF ICT. THIS APPEARS TO BE DEVELOPING ALONG A
WEAKENING MID LEVEL DEFORMATION ZONE.
TONIGHT-THU:
850-700MB MOISTURE FLUX CONVERGENCE OFF OF THE RUC HAS DONE A GOOD
JOB WITH THE DEVELOPMENT OF THE HEAVIER BAND EAST OF ICT. NONE OF
THE MODELS DID A VERY GOOD JOB WITH THE STRONGER SHOWERS OVER
CENTRAL KS. CURRENT THINKING BASED ON PROFILER TRENDS AND RECENT
RADAR TRENDS IS THAT THE MAIN DEFORMATION BAND WILL SET-UP GENERALLY
ALONG OR JUST EAST OF THE TURNPIKE WITH THE ACTIVITY OVER CENTRAL KS
GOING THROUGH A SLOW DECREASING TREND OVER THE NEXT FEW HOURS.
RAINFALL RATES UNDER SOME OF THE STRONGER SHOWERS HAS BEEN AROUND
TWO INCHES PER HOUR WITH SOME POSSIBLY EVEN HIGHER. THEREFORE WILL
LEAVE CURRENT FFA IN PLACE.
BY 12Z THU THE UPPER LOW WILL START TO SHEAR OUT AND EXTEND FROM
NEXT ICT TO NEAR MCI. ATMOSPHERE ALONG AND EAST OF THIS FEATURE WILL
REMAIN VERY TROPICAL WITH GREATER THAN 2 INCHES OF PRECIPITABLE
WATER IN PLACE. LOCATIONS SOUTHEAST OF THE TURNPIKE WILL HAVE THE
BEST SHOT TO CONTINUE TO SEE WIDESPREAD HEAVY RAINFALL ON THU. TEMPS
WILL AGAIN BE HELD DOWN BY THE MOIST CONDITIONS ON THU WITH
LOCATIONS THAT SEE SOME SUN SHOOTING UP CLOSER TO NORMAL TEMPS.
THU NIGHT-SAT:
LITTLE CHANGE IS EXPECTED IN THE OVERALL PATTERN FOR THU NIGHT WITH
THE UPPER TROUGH AXIS REMAINING THROUGH THE FLINT HILLS. HOWEVER IT
DOES APPEARS SOME SLIGHTLY DRIER LOW LEVEL MOISTURE WILL TRY TO WORK
IN FROM THE NORTH WHICH MAY DECREASE RAINFALL RATES A BIT. THE
MODELS START TO DIVERGE IN HOW THEY HANDLE THE UPPER TROUGH TO THE
SOUTH FOR FRI AND SAT. THE NAM AND UK RETROGRADE IT BACK WEST WHILE
THE GFS AND ECM PUSH IT VERY SLOWLY EAST. IF THE WESTERN SOLUTION
VERIFIES THEN PRECIP CHANCES MAY NEED TO BE EXPANDED FURTHER
WEST...BUT AT THIS TIME WILL KEEP CHANCES FOR PRECIP CONFINED TO
LOCATIONS MOSTLY ALONG AND SE OF THE TURNPIKE FOR FRI AND
SE KS FOR SAT. A GENERAL WARMING TREND WILL BE ON TAP FOR THE
WEEKEND AS A CLEARING TREND ALLOWS SUNSHINE TO FINALLY START TO WARM
THINGS UP. HOWEVER SATURATED GROUNDS WILL HOLD DOWN THE WARM-UP AND
SHOULD MAKE CONDITIONS PRETTY MUGGY.
SUN-WED:
UPPER RIDGE IS STILL EXPECTED TO NOSE INTO THE AREA INTO THE
BEGINNING OF THE WORK WEEK. THIS SHOULD PUSH THE BETTER PRECIP
CHANCES EAST OF THE FORECAST AREA. THEREFORE CONTINUED TO LEAVE
THESE PERIODS DRY. BOTH THE ECM AND GFS ARE BRINGING SOME ENERGY
OVER THE RIDGE AND DOWN ACROSS THE WESTERN GREAT LAKES REGION BY
TUE. THIS MAY ALLOW A COLD FRONT/SURFACE TROUGH TO SLIDE DOWN ACROSS
THE PLAINS...BUT CURRENT INDICATIONS ARE THAT THIS FEATURE SHOULD
REMAIN NORTH OF THE FORECAST AREA. TEMPS WILL CONTINUE A SLOW
WARMING TREND THROUGH THESE PERIODS WITH TEMPS EXPECTED TO BE AT OR
SLIGHTLY ABOVE NORMAL FOR THIS TIME OF YEAR.
LAWSON
&&
.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT 68 80 66 84 / 80 40 20 20
HUTCHINSON 67 81 65 85 / 50 20 10 10
NEWTON 68 80 66 84 / 80 40 20 10
ELDORADO 69 80 65 84 / 90 50 20 20
WINFIELD-KWLD 70 79 66 84 / 90 60 30 20
RUSSELL 64 82 63 86 / 20 10 10 10
GREAT BEND 65 82 63 85 / 20 10 10 10
SALINA 66 81 63 85 / 50 20 10 10
MCPHERSON 67 81 64 85 / 60 20 10 10
COFFEYVILLE 70 79 65 81 / 100 90 60 30
CHANUTE 70 79 66 81 / 100 90 40 20
IOLA 70 79 66 81 / 100 80 40 20
PARSONS-KPPF 70 79 66 82 / 100 90 50 30
&&
.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR KSZ052-053-
069>072-083-091>096-098>100.
&&
Hazardous weather outlook, Jun 27, 4:35 PM CST, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
535 PM CDT WED JUN 27 2007
KSZ032-033-047>053-067>072-082-083-091>096-098>100-281200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
535 PM CDT WED JUN 27 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.
.DAY ONE...TONIGHT
SHOWERS AND EMBEDDED THUNDERSTORMS MAY CAUSE FLOODING FOR LOCATIONS
ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE TONIGHT...WITH LOCALIZED
FLOODING POSSIBLE THROUGH THIS EVENING GENERALLY SOUTHEAST OF A LINE
EXTENDING FROM SALINA TO LYONS. PLEASE SEE THE LATEST FLASH FLOOD
WATCH FOR ADDITIONAL DETAILS. ANY THUNDERSTORM THAT DEVELOPS IS NOT
EXPECTED TO BE STRONG OR SEVERE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THE HEAVY RAINFALL AND EMBEDDED THUNDERSTORM THREAT WILL CONTINUE
INTO THURSDAY AS THE UPPER LEVEL SYSTEM STALLS ACROSS SOUTHERN
KANSAS. THE CHANCES OF SEVERE THUNDERSTORMS APPEARS TO BE LOW...WITH
THE MAIN THREAT BEING HEAVY RAINFALL AND FLOODING AS SEVERAL ROUNDS
OF RAINFALL ARE POSSIBLE. THE FLOODING THREAT WILL SHIFT INTO
SOUTHEAST KANSAS ON THURSDAY.
ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE FOR FRIDAY AND SATURDAY
ACROSS SOUTHEAST KANSAS...BUT CURRENT INDICATIONS SUGGEST THEY WILL
NOT BE STRONG OR SEVERE.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT HEAVY RAINFALL
TOTALS AND ANY REPORTS OF FLOODING WOULD BE GREATLY APPRECIATED.
&&
FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
BDK/ADK
In the hours before
Local storm report, Jun 27, 9:44 PM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1044 PM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM FLOOD 1 N EUREKA 37.84N 96.29W
06/27/2007 GREENWOOD KS LAW ENFORCEMENT
LAW ENFORCEMENT ADVISED THAT THE STATE STREET BRIDGE
NORTH OF EUREKA HAS BEEN CLOSED DUE TO FLOWING WATER OVER
THE BRIDGE.
&&
BRWLocal storm report, Jun 27, 11:09 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1209 AM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM FLOOD 3 E DOUGLASS 37.52N 96.96W
06/27/2007 BUTLER KS TRAINED SPOTTER
2 INCHES OF WATER IS OVER THE ROAD AT SW 210TH STREET
JUST EAST OF SHUMWAY ROAD.
1201 AM FLOOD WINFIELD 37.27N 96.97W
06/28/2007 COWLEY KS LAW ENFORCEMENT
THERE IS FLOODING ON 14TH STREET ON THE WEST SIDE OF
WINFIELD.
&&
SCHRECKFlash Flood, Cowley
- When
- June 28, 2:01 AM CST to June 30, 11:59 PM CST
- Where
- Cowley County, Winfield
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.250, -96.980
Widespread 8 to 12 inch rainfall amounts occurred across Cowley County from June 27th through July 1st, heaviest across eastern portions of the county, producing widespread, significant flooding. Please refer to this event in the July 2007 StormData publication for complete details.
Flash Flood, Sumner
- When
- June 28, 2:01 AM CST to June 30, 9:45 AM CST
- Where
- Sumner County, Wellington
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.270, -97.400
Widespread 6 to 9 inch rainfall amounts occurred across mainly the eastern half of Sumner County from June 28th through the 30th, producing widespread flooding. Please refer to this event in the July 2007 StormData publication for complete details.
Flash Flood, Elk
- When
- June 28, 1:21 PM CST to June 30, 11:59 PM CST
- Where
- Elk County, Howard
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.470, -96.270
Widespread 14 to 17 inch rainfall amounts occurred across Elk County from June 27th through July 1st, producing widespread, significant flooding. Please refer to this event in the July 2007 StormData publication for complete details.
Flash Flood, Chautauqua
- When
- June 28, 8:19 PM CST to June 30, 11:59 PM CST
- Where
- Chautauqua County, Sedan
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.130, -96.180
Widespread 9 to 11 inch rainfall amounts occurred across Chautauqua County from June 27th through July 1st, producing widespread, significant flooding. Please refer to this event in the July 2007 StormData publication for complete details.
Flash Flood, Montgomery
- When
- June 29, 1:05 AM CST to June 30, 11:59 PM CST
- Where
- Montgomery County, Independence
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.230, -95.720
Widespread 6 to 13 inch rainfall amounts occurred across Montgomery County from June 27th through July 1st, heaviest across northern portions of the county, producing widespread, significant flooding. Please refer to this event in the July 2007 StormData publication for complete details.
Flash Flood, Allen
- When
- June 29, 2:10 AM CST to June 30, 11:59 PM CST
- Where
- Allen County, Iola
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.920, -95.400
Widespread 10 to 13 inch rainfall amounts occurred across Allen County from June 28th through July 1st, producing widespread, significant flooding. Please refer to this event in the July 2007 StormData publication for complete details.
Flash Flood, Wilson
- When
- June 29, 2:10 AM CST to June 30, 11:59 PM CST
- Where
- Wilson County, Fredonia
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.530, -95.820
Widespread 15 to 20 inch rainfall amounts occurred across Wilson County from June 27th through July 1st, producing widespread, significant flooding. Please refer to this event in the July 2007 StormData publication for complete details.
Flash Flood, Woodson
- When
- June 29, 5:12 AM CST to June 30, 11:59 PM CST
- Where
- Woodson County, Yates Center
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.880, -95.730
Widespread 15 to 18 inch rainfall amounts occurred across Woodson County from June 27th through July 1st, producing widespread, significant flooding. Please refer to this event in the July 2007 StormData publication for complete details.
Flash Flood, Butler
- When
- June 29, 5:38 AM CST to 4:45 PM CST
- Where
- Butler County, Augusta
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.680, -96.980
Widespread 6 to 11 inch rainfall amounts occurred across roughly the southeastern two-thirds of Butler County from June 28th through the 30th, producing flooding and flash flooding. Please refer to this event in the July 2007 StormData publication for complete details.
Flash Flood, Greenwood
- When
- June 29, 5:10 PM CST to June 30, 5:15 AM CST
- Where
- Greenwood County, Fall River
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.600, -96.030
Rainfall accumulated 7 to as much as 20 inches across Greenwood County June 28th through the 30th, the heaviest amounts occurring across southeastern portions of the county, producing widespread, significant flooding. Please refer to this event in the July 2007 StormData publication for complete details.
Flash Flood, Labette
- When
- June 29, 9:01 PM CST to June 30, 11:59 PM CST
- Where
- Labette County, Oswego
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.170, -95.100
Widespread 7-10 inch rainfall amounts occurred across Labette County from June 27th through July 1st, heaviest across northern portions of the county, producing widespread, significant flooding. Please refer to this event in the July 2007 StormData publication for complete details.
Flash Flood, Neosho
- When
- June 29, 9:01 PM CST to June 30, 11:59 PM CST
- Where
- Neosho County, Chanute
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.680, -95.470
Widespread 11 to 13 inch rainfall amounts occurred across Neosho County from June 27th through July 1st, producing widespread, significant flooding. Please refer to this event in the July 2007 StormData publication for complete details.
Flood, Greenwood
- When
- June 30, 5:16 AM CST to 11:59 PM CST
- Where
- Greenwood County, Fall River
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.600, -96.030
Nuisance flooding was reported across the county.
Flash Flood, Chase
- When
- June 30, 6:07 AM CST to 6:00 PM CST
- Where
- Chase County, Cottonwood Falls
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.370, -96.530
Widespread 4 to 8 inch rainfall amounts occurred across mainly the southeastern half of Chase County from June 28th through the 30th, producing widespread flooding of county and secondary roads.
Flood, Sumner
- When
- June 30, 9:46 AM CST to 11:59 PM CST
- Where
- Sumner County, Geuda Spgs
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.120, -97.150
Nuisance flooding was reported across the eastern part of the county.
Flood, Butler
- When
- June 30, 4:46 PM CST to 11:59 PM CST
- Where
- Butler County, Latham
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.530, -96.650
Nuisance flooding was reported across the county.
Flood, Chase
- When
- June 30, 6:01 PM CST to 11:59 PM CST
- Where
- Chase County, Rural
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.180, -96.570
Nuisance flooding was being reported county wide.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Missouri, June 28 to 30, 2007$8.2 million · 23 events
- Flash Flooding and Flooding in Kansas, June 28 to 30, 2007$4.1 million · 25 events
- Lightning Strike in Louisiana, June 28, 2007$700,000 · 1 event
- Flash Flooding and Flooding in Texas, June 28 to 30, 2007$290,000 · 16 events
- Damaging Winds in Alabama, June 28, 2007$368,000 · 55 kt wind · 4 events
- Hail and Damaging Wind in Georgia, June 28, 2007$151,000 · 0.75 in hail · 3 events
- Lightning Strike in Tennessee, June 28, 2007$145,000 · 1 event
- Damaging Winds in Tennessee, June 28, 2007$75,000 · 55 kt wind · 7 events
- Damaging Winds in Texas, June 28, 2007$70,000 · 56 kt wind · 2 events
- Lightning Strike in Indiana, June 28, 2007$44,000 · 1 event
- Hail and Damaging Winds in Virginia, June 28, 2007$25,000 · 52 kt wind · 11 events
- Lightning Strike in Maryland, June 28, 20073 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 41994, 42332, 41996, 41984, 42009, 41963, 42313, 42317, 42322, 42327, 42000, 42020, 48294, 42323, 48295, 48293, 48292.